# SDR AALA20061270

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

AS PASSENGERS WERE DEPLANING CATERING OPENED RIGHT NUMBER TWO DOOR AND SLIDE FELL OUT OF PACK AND ON TO CATERING TRUCK.  DOOR WAS DISARMED. SLIDE DID NOT DEPLOY.  REPLACED SLIDE FOR RIGHT NUMBER TWO DOOR AT ORD ON 15 DEC 2006.  SYSTEM GROUND CHECKED NORMAL OPERATION.
